RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1870, Volume 4, Number 4, Pages 297–364 (Mi msb6988)  

Première section

Sur l'intégration aux différences finies des fractions rationnelles au moyen de fonctions algébriques quand cela est possible. I

E. von Beyer


Full text: PDF file (4131 kB)


Citation: E. von Beyer, “Sur l'intégration aux différences finies des fractions rationnelles au moyen de fonctions algébriques quand cela est possible. I”, Mat. Sb., 4:4 (1870), 297–364

Citation in format AMSBIB
\Bibitem{Von70}
\by E.~von Beyer
\paper Sur l'int\'egration aux diff\'erences finies des fractions rationnelles au moyen de fonctions alg\'ebriques quand cela est possible.~I
\jour Mat. Sb.
\yr 1870
\vol 4
\issue 4
\pages 297--364
\mathnet{http://mi.mathnet.ru/msb6988}


Linking options:
  • http://mi.mathnet.ru/eng/msb6988
  • http://mi.mathnet.ru/eng/msb/v4/i4/p297

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers
  • Математическiй сборникъ
    Number of views:
    This page:83
    Full text:39

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019